# SDR FDEA201505041379

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 769 hours, 17,378 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Charger
- Part number: 100021201
- Part serial: 1173
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND, EMERGENCY POWER TEST FAIL.  R & R BATTERY CHARGER IAW MM 24-34-03-4.  PERFORMED OPERATIONS TEST OF THE BATTERY CHARGER IAW MM 24-34-03-5. TESTED OK.  CHECKED EMER POWER TESTED GOOD.
